Startseite UB

Semialgebraic topology over a real closed field I: Paths and components in the set of rational points of an algebraic variety

Knebusch, Manfred and Delfs, Hans (1981) Semialgebraic topology over a real closed field I: Paths and components in the set of rational points of an algebraic variety. Mathematische Zeitschrift 177 (1), pp. 107-129.

[img]
Preview
PDF
Download (2MB)

at publisher (via DOI)


Export bibliographical data



Item Type:Article
Date:1981
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1007/BF01214342DOI
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Universitätsbibliothek Regensburg
Deposited On:11 Feb 2010 05:52
Last Modified:13 Mar 2014 12:51
Item ID:12789
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact